# SDR 7AHR201405162459

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFNER AT BS 1485 CORRODED.  REMOVED UPPER WEB ASSY FOR ACCESS,  REMOVED CORRODED STIFFNER, REPLACED IT AND INSTALLED STIFFNER AND REINSTALLED WEB ASSY IAW SRM 51-30-2, 51-10-4 AND 51-30-5.
